# SDR UALA2010073002750

- Difficulty date: July 29, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 61,679 hours, 11,458 cycles
- Engine: Pwa PW4077
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: S343T00339
- Part serial: 422
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG L JETTISON NOZZLE VALVE.  NEED TO REPLACE LT FUEL JETT NOZZLE VLV ACTUATOR.  REPLACED LT FUEL JETT NOZZ VLV ACTUATOR, NO HELP.  MSG STILL ACTIVE.  REPLACED L JETT NOZZLE VLV MSG 28-11014.  REPLACED LT JET VALVE ACTUATOR.  OPS NORMAL.  CARDS OPS CHECKS NORMAL.
